Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 22, 2012Montgomery County, Toombs County, Georgia

NWS Atlanta, GA issued this special weather statement at May 22, 2012, 10:53 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2012, 10:53 PM EDT (02:53 UTC)
Expired
May 22, 2012, 11:30 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA

Counties Montgomery County, GA, Toombs County, GA

What was reported inside it

TimeReportWhereRemark
May 22, 11:20 PM EDTHAIL 0.5Zaidee, GA
May 22, 11:30 PM EDTHAIL 12 E Soperton, GA911 CALL CENTER RELAYED A REPORT OF QUARTER SIZED HAIL 2 MILES EAST OF SOPERTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1926 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WWUS82 KFFC 230253
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT TUE MAY 22 2012

GAZ086-098-112-113-230330-
1053 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TREUTLEN...
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 1130 PM EDT...

AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS IN A LINE FROM JUST SOUTH OF SOPERTON...SOUTHEAST 
TO ROCK SPRINGS...MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 1130 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KIBBEE...
TARRYTOWN...ALSTON...AILEY...LOTHAIR...SOPERTON...MOUNT VERNON...
ZAIDEE...HIGGSTON...ROCK SPRINGS...CENTER...VIDALIA...SOUTH
THOMPSON...PONDEROSA AND OHOOPEE.

&&

LAT...LON 3205 8259 3238 8267 3245 8220 3239 8222
      3236 8224 3233 8223 3230 8223 3209 8220
TIME...MOT...LOC 0251Z 259DEG 11KT 3223 8250

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 22, 9:16 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 22, 9:16 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT TUE MAY 22 2012

.UPDATE...
SHOWERS AND THUNDERSTORMS DIMINISHING...WITH BEST COVERAGE NOW OVER
THE EAST SIDE OF THE STATE. WILL SEND OUT A QUICK UPDATE TO LOWER
POPS FOR THE REST OF THE EVENING. ONLY MINOR ADJUSTMENTS TO SKY
AND HOURLY TEMPS. NO OTHER CHANGES ANTICIPATED AT THIS TIME.

49

&&

.PREV DISCUSSION... /ISSUED 752 PM EDT TUE MAY 22 2012/

PREV DISCUSSION... /ISSUED 307 PM EDT TUE MAY 22 2012/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

LATEST MSAS ANALYSIS SHOWS SURFACE TROUGH STRETCHING FROM THE
CAROLINAS THROUGH EAST CENTRAL GEORGIA. WITHIN THIS
TROUGH...DEWPOINTS HAVE MIXED NICELY WITH LOWER TO MID 50S VALUES
ALLOWING FOR SUPPRESSED CONVECTIVE INITIATION. SURFACE MOISTURE
IS MORE PLENTIFUL OVER NORTHWEST ZONES WHERE ISOLATED TO SCATTERED
ACTIVITY IS MOVING INTO THE AREA AT THIS HOUR.

MOST SIGNIFICANT FEATURE OF THE SHORT TERM IS UPPER LOW MOVING
THROUGH CENTRAL ALABAMA AS EVIDENCED BY WATER VAPOR IMAGERY. IT
ALSO SHOWS A SIGNIFICANT AMOUNT OF DRY AIR MOVING INTO THE AREA
AND WILL PLAY A LARGE ROLE ON CONVECTION THIS AFTERNOON. TO GO
ALONG WITH THIS DRY AIR IS A COLD POOL WITH TEMPS AROUND -16C AT
500 MB ALLOWING FOR INCREASED MID LEVEL LAPSE RATES LATER THIS
AFTERNOON. IT APPEARS EASTERN PORTIONS OF THE FORECAST AREA ARE
MOST LIKELY TO SEE THE INFLUENCES OF RESIDUAL MID LEVEL MOISTURE
AND APPROACHING COLD POOL. WILL CONTINUE THE MENTION OF LIKELY
POPS FOR EASTERN ZONES THROUGH THIS EVENING AS WELL AS THE
ADVERTISEMENT OF SCT SEVERE. MAY BE DIFFICULT TO GET ROBUST
ACTIVITY GOING BUT ONCE IT GOES...FEEL LIKE SEVERE HAIL WILL NOT
BE DIFFICULT TO COME BY.

UPPER LOW WILL HAVE LARGELY SHIFTED EAST OF THE AREA BY WED
BUT SECONDARY LOBE WILL ROTATE THROUGH NORTH ALABAMA AND GEORGIA
LATE IN THE DAY. EXPECTING MOISTURE TO ONLY BE SUFFICIENT TO
SUPPORT CONVECTION OVER EXTREME NORTH GEORGIA AND WILL CARRY LOW
END SCATTERED POPS THERE. ALTHOUGH NOT AS COLD AS TODAY...TEMPS
ALOFT WILL STILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS WITH
LARGE HAIL.

DEESE

LONG TERM /THURSDAY THROUGH TUESDAY/...
ONLY MINOR ADJUSTMENTS TO THE PREVIOUS LONG TERM FORECAST TO
INCLUDE POPS INTO THE EVENING HOURS ON THURSDAY AS OROGRAPHICALLY
INDUCED THUNDERSTORMS MAY LAST PAST 00Z. IN ADDITION...MADE SLIGHT
CHANGES TO THE MAX TEMPS IN THE LONG TERM AT RMG TO BRING THE
HIGH TEMP DOWN A DEGREE OR TWO. OVERALL...PREVIOUS FORECAST AND
DISCUSSION STILL HOLDS.

11

/ISSUED 417 AM EDT TUE MAY 22 2012/
LONG TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH MAIN INFLUENCING
SYNOPTIC FEATURES. AS A CLOSED UPPER LEVEL LOW OVER THE EAST CENTRAL
CONUS DAMPENS OUT AND EJECTS NORTHEASTWARD BY THURSDAY... A STRONG
UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE EASTERN HALF OF THE
COUNTRY AND PERSIST INTO MONDAY. THE GFS HAS A BIT STRONGER RIDGING
AND FARTHER EASTWARD SETUP THAN THE ECMWF... NONETHELESS A RATHER
WARM AND STAGNANT PATTERN LOOKS TO BE THE RULE THROUGH THE HOLIDAY
WEEKEND. CANNOT RULE OUT ISOLATED CONVECTIVE DEVELOPMENT IN THE
HIGHER ELEVATIONS OF THE NORTH FOR MOST AFTERNOON AND EVENING
PERIODS DUE TO WEAK SOUTHERLY FLOW AND OROGRAPHIC ENHANCEMENT. WHILE
HAVE ONLY SLIGHT CHANCE POPS FOR MOSTLY THE NORTHERN PORTION... THE
BEST CHANCE FOR PRECIP WILL BE NEAR THE END OF THE FORECAST PERIOD
AS THE RIDGE FINALLY BEGINS TO BREAK DOWN.

FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO MADE ONLY MINOR
TWEAKS. ABOVE NORMAL TEMPS SHOULD PERSIST THROUGH THE FORECAST
PERIOD WITH THE WARMEST DAYS BEING FRIDAY THROUGH SUNDAY AS MANY
AREAS ARE PROGGED TO REACH HIGHS IN THE LOW 90S.

BAKER

AVIATION...
00Z UPDATE...
CONVECTION OVER NORTH GEORGIA...SO FAR STAYING NORTH AND EAST OF
ATL...BUT HAVE AFFECTED OTHER NORTHERN TAF SITES. STILL THINK
THERE IS A SMALL CHANCE COULD SEE A STORM OR TWO UNTIL AROUND
01-02Z. OTHERWISE...EXPECT VFR CONDITIONS TO DOMINATE OVERNIGHT
INTO WEDNESDAY WITH FEW-SCT 4 TO 6 THSD FT CLOUDS AND VARYING
AMOUNTS OF HIGH CLOUDS. WEST TO NORTHWEST WINDS OVERNIGHT INTO
WEDNESDAY MORNING...BECOMING MORE SOUTHWEST DURING THE AFTERNOON.
SPEEDS GENERALLY 5 KTS OR LESS OVERNIGHT...5 TO 10 KTS WEDNESDAY.
THREAT OF CONVECTION WEDNESDAY MAINLY NORTH OF TAF SITES.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON CONVECTION...HIGH CONFIDENCE ALL OTHER ELEMENTS.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  86  59  89 /  50  20  20  20
ATLANTA         62  83  65  87 /  30  10  10   5
BLAIRSVILLE     54  76  55  81 /  60  30  30  20
CARTERSVILLE    56  83  56  88 /  60  10  10  10
COLUMBUS        62  88  65  90 /  20   5  10   5
GAINESVILLE     59  82  62  86 /  60  30  20  20
MACON           60  89  62  90 /  50   5  10   5
ROME            58  84  57  88 /  60  10  10  20
PEACHTREE CITY  56  84  56  87 /  30   5   5   5
VIDALIA         66  89  67  90 /  60   5  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 22, 7:44 PM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT TUE MAY 22 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-232345-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
744 PM EDT TUE MAY 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA TONIGHT.

.SYNOPSIS...
AN UPPER LEVEL LOW IN ASSOCIATION WITH A MOIST AND UNSTABLE
AIRMASS WILL ALLOW FOR THUNDERSTORM DEVELOPMENT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE OCCASIONAL LIGHTNING...HAIL TO THE
SIZE OF NICKELS AND STRONG WINDS TO 45 MPH. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE FROM 8 PM TO 10 PM.

.DISCUSSION...
THE COMBINATION OF THE UPPER LEVEL LOW WITH FORECAST CAPE VALUES
OF NEAR 1500 J/KG AND WEAK VERTICAL WIND SHEAR WILL LEAD TO THE
DEVELOPMENT OF ISOLATED THUNDERSTORMS ACROSS NORTH AND CENTRAL
GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE
AFTERNOON AND EVENING HOURS EACH DAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 22, 8:40 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT TUE MAY 22 2012

GAZ111>113-230115-
840 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN WHEELER...
TOOMBS AND MONTGOMERY COUNTIES UNTIL 915 PM EDT...

AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCNATT FALLS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHEELER...
TOOMBS AND MONTGOMERY COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE CHARLOTTEVILLE...UVALDA...MCNATT
FALLS...GRAYS LANDING...ALSTON...ROCK SPRINGS...ENGLISH EDDY...CEDAR
CROSSING...CENTER...TOOMBS CENTRAL...SOUTH THOMPSON...JOHNSON
CORNER...SANTA CLAUS...NEW BRANCH AND PONDEROSA.

&&

LAT...LON 3193 8228 3193 8237 3195 8239 3196 8248
      3194 8249 3195 8256 3193 8261 3202 8268
      3225 8220 3215 8218 3191 8222 3191 8224
TIME...MOT...LOC 0041Z 241DEG 28KT 3197 8250
Special weather statement, May 22, 9:25 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT TUE MAY 22 2012

GAZ113-230200-
925 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TOOMBS
COUNTY UNTIL 1000 PM EDT...

AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF JOHNSON CORNER...MOVING
NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TOOMBS CENTRAL...JOHNSON CORNER AND NEW BRANCH. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3193 8228 3193 8233 3207 8237 3213 8219
      3212 8219 3191 8222 3191 8225
TIME...MOT...LOC 0125Z 247DEG 17KT 3196 8225
Special weather statement, May 22, 10:02 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT TUE MAY 22 2012

GAZ085-086-230230-
1002 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN JOHNSON AND
EMANUEL COUNTIES UNTIL 1030 PM EDT...

AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ADRIAN...MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS JOHNSON
AND EMANUEL COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE SCOTT...ADRIAN...MEEKS...NORRISTOWN...NORRISTOWN
JUNCTION...COVENA...MODOC...DELLWOOD AND SWAINSBORO.

&&

LAT...LON 3252 8220 3248 8247 3250 8249 3250 8255
      3251 8257 3250 8262 3252 8266 3255 8267
      3261 8267 3263 8269 3274 8226
TIME...MOT...LOC 0202Z 256DEG 21KT 3256 8256
Special weather statement, May 22, 10:20 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT TUE MAY 22 2012

GAZ097-098-230245-
1020 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TREUTLEN AND
LAURENS COUNTIES UNTIL 1045 PM EDT...

AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ORIANNA...MOVING EAST AT 25 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TREUTLEN
AND LAURENS COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE ORLAND...ROCKLEDGE...MINTER...ORIANNA...
BLACKVILLE...FIVE POINTS AND GILLIS SPRINGS.

&&

LAT...LON 3241 8240 3235 8280 3254 8280 3256 8267
      3252 8267 3250 8262 3251 8257 3250 8255
      3250 8249 3244 8238
TIME...MOT...LOC 0221Z 256DEG 21KT 3247 8266
Local storm report, May 22, 10:44 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             E ROCKLEDGE             32.44N 82.70W
05/22/2012  E1.00 INCH       LAURENS            GA   PUBLIC

            PUBLIC REPORTED HAIL THE SIZE OF QUARTERS IN ROCKLEDGE.
            THE HAIL HAD BEEN ONGOING FOR TEN MINUTES AT TIME OF
            REPORT.

&&

AGIBBS
Special weather statement, May 22, 10:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT TUE MAY 22 2012

GAZ086-098-112-113-230330-
1053 PM EDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TREUTLEN...
TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 1130 PM EDT...

AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN A LINE FROM JUST SOUTH OF SOPERTON...SOUTHEAST
TO ROCK SPRINGS...MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 1130 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KIBBEE...
TARRYTOWN...ALSTON...AILEY...LOTHAIR...SOPERTON...MOUNT VERNON...
ZAIDEE...HIGGSTON...ROCK SPRINGS...CENTER...VIDALIA...SOUTH
THOMPSON...PONDEROSA AND OHOOPEE.

&&

LAT...LON 3205 8259 3238 8267 3245 8220 3239 8222
      3236 8224 3233 8223 3230 8223 3209 8220
TIME...MOT...LOC 0251Z 259DEG 11KT 3223 8250

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:29 PM EDTSpecial Weather StatementFFCMorgan, Walton31 min
May 22, 8:40 PM EDTSpecial Weather StatementFFCToombs35 min
May 22, 9:25 PM EDTSpecial Weather StatementFFCToombs35 min
May 22, 10:02 PM EDTSpecial Weather StatementFFCEmanuel28 min
May 22, 10:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
May 22, 10:27 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen33 min
May 22, 11:19 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen26 min
May 23, 12:42 AM EDTSpecial Weather StatementFFCToombs33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.